# SDR DALA2022030201329

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 51,473 hours, 35,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LEFT & RIGHT EMERGENCY EXIT OVERWING THRESHOLD LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK B5-230 PER B717 AMM 33-51-04. THE EMERGENCY EXIT LIGHTS NOW OPERATE NORMALLY. (LP #8262534)
